MATHEMATICA BOHEMICA, Vol. 137, No. 3, pp. 249-258, 2012

On the localization of the spectrum for quasi-selfadjoint extensions of a Carleman operator

S. M. Bahri

S. M. Bahri, LMPA, Department of Mathematics, Abdelhamid Ibn Badis University of Mostaganem, PB 227, Mostaganem, 27000, Algeria, e-mail:;

Abstract: In the present work, using a formula describing all scalar spectral functions of a Carleman operator $A$ of defect indices $( 1,1) $ in the Hilbert space $L^2( X,\mu) $ that we obtained in a previous paper, we derive certain results concerning the localization of the spectrum of quasi-selfadjoint extensions of the operator $A$.

Keywords: defect indices, integral operator, quasi-selfadjoint extension, spectral theory

Classification (MSC 2010): 45P05, 47B25, 58C40

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]